# SDR JR2R20190402775

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 10,282 hours, 5,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE SKIN - THROUGH DAMAGE HOLE; TWO DENTS. REPAIRED FUSELAGE SKIN IAW ETD2019-170-056775.
